Noncommutative topologies, localization, and sheaves

  1. Aguilar, J.M. 1
  2. Sánchez, M.V.R. 11
  3. Verschoren, A. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 University of Antwerp
    info

    University of Antwerp

    Amberes, Bélgica

    GRID grid.5284.b

Revue:
Communications in Algebra

ISSN: 0092-7872

Année de publication: 2008

Volumen: 36

Número: 4

Pages: 1289-1300

Type: Article

Exporter: RIS
DOI: 10.1080/00927870701863454 SCOPUS: 2-s2.0-45949107353 GOOGLE SCHOLAR
La source de données: Scopus